Infectious Toxic Shock. We act quickly!
If along with other signs of the disease,such as high fever and other symptoms, suddenly there is a strong pallor and weakness, most likely, it is an infectious-toxic shock. It is a complex process in the body that can affect even such vital organs as the liver, lungs, kidneys, heart and brain. The impact of a large number of toxins and microorganisms leads to violations of blood circulation in tissues and organs.
Usually an infectious-toxic shock canoccur with some severe infections. It is influenza, typhoid fever, meningitis, sepsis and pneumonia. There are four alternating degrees of shock. Let's consider each of them, in order to learn how to accurately recognize it. At the first stage begins tachycardia, the pulse is weakly palpated. The patient has severe ubiquitous pains in the abdomen, muscles and head. The condition can become too excited or, conversely, depressed. The patient begins to show anxiety. Then the infectious-toxic shock manifests itself in a sharp decrease in pressure. Breathing becomes more frequent, the skin is moist and cold. The patient is apathetic and slow.
The first medical aid for shock should beimmediate, as the pressure decrease continues to occur. The pulse rate increases. Begins to appear shortness of breath and cyanosis, jaundice is possible. Further, the skin becomes ice-cold and acquires a grayish shade. Possible involuntary defecation, anuria, acute respiratory failure. If the shock entered its last phase, first aid should be provided only by the operational ambulance. Otherwise, a quick loss of consciousness may occur, and then a person will fall into a coma.
What can you do if you are close toso difficult a minute? First of all, if the state of the patient clearly shows that there is an infectious-toxic shock, immediately call an ambulance. Before her arrival, try to ease his condition. The first medical aid for shock should be done very quickly. Raise the legs of the patient and put a pillow under them, so as to create an angle of about thirty degrees. Put the heating pad under your feet. Usually at such times the patient becomes difficult to breathe, so he needs to give oxygen. Open the windows, let in fresh air.
In such situations, the ambulance arrives very quickly. If the patient shows a shock, the first aid is then only under the supervision of the doctor. Organized the necessary actions to restore the pulse and blood pressure. An adequate diuresis is returned and breathing is stabilized. Intravenously administered the following drugs: noradrenaline, adrenaline, prednisolone and dexamethosone, in the required proportions. If breathing has already stopped or if there is a pronounced respiratory failure, artificial ventilation is used. They hospitalize the patient necessarily in the intensive care unit and continue to closely monitor his condition.
Any infectious disease can lead tolike state. Unfortunately, to date, doctors have not found clear convincing criteria that allow in each case to identify and prevent a dangerous situation in advance. One thing is for sure, the sooner the necessary first aid begins, the less will be its volume. Do not give the patient any medication at the time of deterioration, even those prescribed by the doctor at the time of the treatment of the disease. Do not engage in self-medication, this can lead to a significant deterioration in the condition and even death of the patient! And to prevent such situations, try to constantly strengthen your immunity. After all, he is our main defender in the fight against various infections.